# SDR HEEA087470

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 3,887 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7620901001054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET CRACKED. SCRAPPED.
